# SDR AALA201804119012

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 52,440 hours, 30,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT (12WL) FAILED BATTERY TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) BATTERY PER AMM 33-51-38 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
